# SDR VTZA97195

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DTW/IAD - FLT 6327 - DURING CRUISE AT 1500 HRS ON 3-29-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS POD SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT SHUT DOWN ENGINES AT END OF RUNWAY.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSP AND REMOVED AND REPLACED POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.
